Resultados globales: 2 registros encontrados en 0.03 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
5 p, 269.4 KB Some non-amenable groups / Kar, Aditi ; Niblo, Graham A.
We generalise a result of R. Thomas to establish the non-vanishing of the first L2 Betti number for a class of nitely generated groups.
2012 - 10.5565/PUBLMAT_56112_09
Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 255-259  
2.
7 p, 120.1 KB Centre-by-metabelian groups with a condition on infinite subsets / Trabelsi, Nadir
In this note, we consider some combinatorial conditions on infinite subsets of groups and we obtain in terms of these conditions some characterizations of the classes L(Nk)F and FL(Nk) for the finitely generated centre-by-metabelian groups, where L(Nk) (respectively, F) denotes the class of groups in which the normal closure of each element is nilpotent of class at most k (respectively, finite groups).
2003 - 10.5565/PUBLMAT_47203_08
Publicacions matemàtiques, V. 47 N. 2 (2003) , p. 451-457  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.